advertisement
Question
Posted by: Kasandra | 2008/09/18

Hormonal Insanity

Hi Cybershrink - 2 years ago i went from the 2month injection onto the pill and since then its been an emotional rollercoaster. Its really bad I have been on 3 different pills and with all of them I experience extreme PMS...I get really really bad - depressed even suicidal cause I feel so low and unnormal. Its like I am on a high for one week then I am going into pre-menstrual etc. etc..... I am also a bit of an emotional eater now due to the hormones etc and its not nice.

I now want to go back on the 2month injection which worked fine cause there was no PMS... the only negative effect was lack of emotions... bit robot style..... but at the moment that sounds a hell of a lot better then the HELL i am in now.

Sex is non existing at the moment cause I feel so gross and weird with moods all the time....

I am just now one of those lucky ones that get PMS FROM HELL I tried to cope with it but just gets worse and worse....

HORMONES HORMONES its so interestng how it can effect your life.

Will keep you posted..... Sorry if this is not in your line of work but since most PMS women have spilt personalities I thought you would not mind :).

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Reading your decription of the problems you have encountered on other pills, why was it that you shifted from the injection which apparently suited you, to pills which didnt ?
And iof you feel you have a split personality --- which one wrote this message ? :}

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement